# SDR MASA2013042152407

- Difficulty date: April 21, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 20,514 hours, 16,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT ROW 13 SIGN HAS ONE LAMP INOPERATIVE.  REPLACED BATTERY.
